# SDR R61A201607200421

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 31,581 hours, 18,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Part time: 31,581 hours, 18,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD FUSELAGE SKIN, DENTED AND SCRATCHED BETWEEN FRAMES 10-11 AND STRINGERS 15-16L.   REPAIRED IAW ETD2016-170-065491 AND SRM 53-10-01 REPAIR 12P.  MAJOR REPAIR.
